Bulletin of the American Mathematical Society

Review: Herbert Federer, Geometric measure theory

Casper Goffman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 1 (1971), 27-35.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183532615

Citation

Goffman, Casper. Review: Herbert Federer, Geometric measure theory. Bull. Amer. Math. Soc. 77 (1971), no. 1, 27--35. https://projecteuclid.org/euclid.bams/1183532615


Export citation